Answered by: Dr Sashini Seeni
i took my first AZ vaccine on 26th of June and completed my 2nd doses on 27th Aug. May i know is that normal that i do not feel any side effect at all for both doses that i took?
Hello, thank you for your enquiry.
For your information, the Covid vaccines are not necessary causing side effects as a sign of it’s effectiveness. The side effects may or may not be feel by the recipient is normal.
Vaccines function by triggering the body’s immune system to be activated and produce specific antibodies against the Covid virus to prevent infection. This process may or may not trigger the body’s response mechanism which leads to certain side effects such as fever, lethargy or so. After the body adapted to these, the side effects will subside.
If you do not experienced the side effects after vaccination, it does not means that it is ineffective.
For more information, you may refer to your doctor or contact the relevant department CPRC via 0388810200/+60178429454.
You may contact us for an online consultation for further assistance as well.
Thank you, we hope our answer has been helpful.